# SDR 2018FA0000191

- Difficulty date: December 21, 2017
- Submitted: June 19, 2018
- Operation: General aviation
- Aircraft: N681MA
- Make and model: Cessna 172S
- Aircraft serial: 8203
- Aircraft time: 7,745 hours
- Engine: Lyc IO360L2A
- Engine time: 7,097 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 83278
- Condition: Failed
- Location: Oil
- Part time: 66 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NEW OIL PRESSURE SWITCH CAUSED ERRONEOUS LOW OIL PRESSURE ANNUNCIATION AND HOUR METER FAILURE.  REPLACING THE SWITCH WITH A UNIT OF A DIFFERENT LOT NUMBER RESOLVED THE PROBLEM WITH NO DEFECTS TO EITHER THE OIL PRESSURE INDICATION AND RESTORED THE FUNCTION OF THE HOUR METER.
